# SDR FDEA201607062298

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 53,699 hours, 13,241 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26094724B
- Part serial: B3310
- Condition: Disintegrated
- Location: Nr 6
- Part time: 987,554 hours, 3,529 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 BRAKE DISINTEGRATING    R & R THE NR 6 BRAKE & TIRE IAW MM 32-43-20-4 & 32-41-01-4.
